# SDR UALA2010030800783

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 69,101 hours, 20,035 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 97
- Condition: Intermittent
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INTERMITTENT.   ACTUATOR FOUND FAULTY. REPLACED RUDDER TRIM ACTUATOR. OPS CHECKS OKAY.
